Free Access
Volume 42, Number 5, September-October 2008
Page(s) 699 - 727
Published online 04 July 2008
  1. B.P. Andreianov, P. Bénilan and S.N. Kružkov, L1-theory of scalar conservation law with continuous flux function. J. Funct. Anal. 171 (2000) 15–33. [CrossRef] [MathSciNet]
  2. C. Bardos, A.-Y. Leroux and J.-C. Nedelec, First order quasilinear equations with boundary conditions. Comm. Partial Diff. Eq. 4 (1979) 1017–1034. [CrossRef] [MathSciNet]
  3. G. Bayada, S. Martin and C. Vázquez, About a generalized Buckley-Leverett equation and lubrication multifluid flow. Eur. J. Appl. Math. 17 (2006) 491–524. [CrossRef]
  4. Ph. Benilan and S.N. Kružkov, Conservation laws with continuous flux functions. NoDEA Nonlinear Differ. Equ. Appl. 3 (1996) 395–419. [CrossRef]
  5. J. Carrillo, Entropy solutions for nonlinear degenerate problems. Arch. Rational Mech. Anal. 147 (1999) 269–361. [CrossRef] [MathSciNet]
  6. J. Carrillo, Conservation laws with discontinuous flux functions and boundary condition. J. Evol. Eq. 3 (2003) 687–705.
  7. B. Cockburn, F. Coquel and P.G. LeFloch, Convergence of the finite volume method for multidimensional conservation laws. SIAM J. Numer. Anal. 32 (1995) 775–796. [CrossRef] [MathSciNet]
  8. F. Coquel and P. Le Floch, Convergence of finite difference schemes for scalar conservation laws in several space variables. SIAM J. Numer. Anal. 30 (1993) 675–700. [CrossRef] [MathSciNet]
  9. B. Després, An explicit a priori estimate for a finite volume approximation of linear advection on non-Cartesian grids. SIAM J. Numer. Anal. 42 (2004) 484–504 (electronic). [CrossRef] [MathSciNet]
  10. J.-P. Dias, M. Figueira and J.-F. Rodrigues, Solutions to a scalar discontinuous conservation law in a limit case of phase transitions. J. Math. Fluid Mech. 7 (2005) 153–163. [CrossRef] [MathSciNet]
  11. R.J. DiPerna, Measure-valued solutions to conservation laws. Arch. Rational Mech. Anal. 88 (1985) 223–270. [CrossRef] [MathSciNet]
  12. R. Eymard, T. Gallouët and R. Herbin, Finite volume methods, in Handbook of numerical analysis VII, North-Holland, Amsterdam (2000) 713–1020.
  13. R. Eymard, S. Mercier and A. Prignet, An implicite finite volume scheme for a scalar hyperbolic problem with measure data related to piecewise deterministic Markov processes. J. Comput. Appl. Math. (to appear).
  14. D. Kröner, M. Rokyta and M. Wierse, A Lax-Wendroff type theorem for upwind finite volume schemes in 2D. East-West J. Numer. Math. 4 (1996) 279–292. [MathSciNet]
  15. S.N. Kružkov, First order quasilinear equations with several independent variables. Mat. Sb. (N.S.) 81 (1970) 228–255. [MathSciNet]
  16. R.J. LeVeque, Finite volume methods for hyperbolic problems, Cambridge Texts in Applied Mathematics. Cambridge University Press, Cambridge (2002).
  17. S. Martin and J. Vovelle, Large-time behaviour of the entropy solution of a scalar conservation law with boundary conditions. Quart. Appl. Math. 65 (2007) 425–450. [MathSciNet]
  18. O. Oleĭnik, Uniqueness and stability of the generalized solution of the Cauchy problem for a quasi-linear equation. Uspehi Mat. Nauk 14 (1959) 165–170.
  19. F. Otto, Initial boundary value problem for a scalar conservation law. C. R. Acad. Sci. Paris Sér. I Math. 322 (1996) 729–734.
  20. A. Szepessy, Convergence of a streamline diffusion finite element method for scalar conservation laws with boundary conditions. RAIRO Modél. Math. Anal. Numér. 25 (1991) 749–782. [MathSciNet]
  21. L. Tartar, Compensated compactness and applications to partial differential equations, in Nonlinear Analysis and Mechanics, Heriot Watt Symposium 4, Pitman Res. Notes in Math., New York (1979) 136–192.
  22. J.-P. Vila, Convergence and error estimates in finite volume schemes for general multidimensional scalar conservation laws. I. Explicit monotone schemes. RAIRO Modél. Math. Anal. Numér. 28 (1994) 267–295. [MathSciNet]
  23. A.I. Vol'pert, Spaces bv and quasilinear equations. Mat. Sb. (N.S.) 73 (115) (1967) 255–302.
  24. J. Vovelle, Convergence of finite volume monotone schemes for scalar conservation laws on bounded domains. Num. Math. 90 (2002) 563–596. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you